# SDR COMA0660548

- Difficulty date: September 20, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 22,028 hours, 20,476 cycles
- System (JASC): 3700 · Vacuum System
- Part: Regulator
- Part number: 134022
- Part serial: 0781A
- Condition: Faulty
- Location: Vacuum Sys
- Part time: 22,028 hours, 20,476 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 5555- ENROUTE, LOST CABIN PRESSURE AT 10,000 FT, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED AT LGA WITHOUT INCIDENT.  REPLACED THE VACUUM REGULATOR.
